Lately something weird has been going on with my stomach. I am 42 and in pretty good health except for some nagging headacheds and back pain. I had a hysterectomy six months ago. About a month ago I started taking MSM for back pain and in the last month I have had more nausea and stomach aches than usual. I decided to stop the MSM thinking that may be the cause. I stopped it three days ago, but my stomach is still feeling weird. It feels really rumbly like when you are really hungry even after eating. I woke up in the middle of the night last night feeling nauseous and it was really grumbly, so I got up and had a small snack, which seemed to help slightly. Getting up at night and eating is something I normally never do. I did start taking a supplement recently that has turmeric in it. I don't know if that could be bothering my stomach. DO you know what could cause that growly, rumbly feeling? Can ulcers cause that? I have taken quite a bit of ibufprofen in the past, especially after my hysterectomy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.